Human hair in heparin vial prompts Hospira recall

By .

- Last updated on GMT

Human hair
Human hair

Related tags: Pharmaceutical drug

Hospira has pulled a lot of heparin sodium after human hair discovered in vial.

The US Food and Drug Administration (FDA) gave details of the recall on its website earlier today, explaining that the affected lot was shipped to pharmacies between June and August this year.

This action is due to one confirmed customer report of particulate in a single unit. The foreign particle was confirmed by Hospira as human hair, sealed between the tube and the film at the round seal of the unused Administrative Port on the non-print side of the container.”

Hospira said while it has received no reports of adverse events it decided to undertake the recall as a precautionary measure.

Related topics: Markets & Regulations, QA/QC

Related news

Show more

Follow us

Products

View more

Webinars